Translator Disclaimer
2007 Discrete tomography and Hodge cycles
Fumio Hazama
Tohoku Math. J. (2) 59(3): 423-440 (2007). DOI: 10.2748/tmj/1192117986

Abstract

We study a problem in discrete tomography on the free abelian group of rank $n$ through the theory of distributions on the $n$-dimensional torus, and show that there is an intimate connection between the problem and the study of the Hodge cycles on abelian varieties of CM-type. This connection enables us to apply our results in tomography to obtain several infinite families of abelian varieties for which the Hodge conjecture hold.

Citation

Download Citation

Fumio Hazama. "Discrete tomography and Hodge cycles." Tohoku Math. J. (2) 59 (3) 423 - 440, 2007. https://doi.org/10.2748/tmj/1192117986

Information

Published: 2007
First available in Project Euclid: 11 October 2007

zbMATH: 1134.39015
MathSciNet: MR2365349
Digital Object Identifier: 10.2748/tmj/1192117986

Subjects:
Primary: 39A12
Secondary: 14C30

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.59 • No. 3 • 2007
Back to Top